# SDR SWAA2022013164122

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 54,088 hours, 32,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT SIDEWALL LIGHT INOP / [01] RELAMPED AND REMOVED & REPLACED FUSE IAW AMM 33-21-00. OPS CHECK GOOD. THIS CLEARS MEL.
